# SDR VNAA20231019007

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N610NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15476
- Aircraft time: 7,770 hours, 6,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334053
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT RAIL FROM FS 661+32 TO FS 661+64 IS GOUGED APPROXIMATELY .007" DEEP.  REMOVED AND REPLACED RBL 9 SEAT RAIL FROM FS 661+32 TO FS 667 IAW CRJ-900 AMM 53-00-49-400-801-A12.
